# SDR IPXA2025010305925

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 30,482 hours, 10,977 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*AIR TURN BACK* FWD CARGO DOOR EICAS MSG ON DEPARTURE. WHILE TROUBLESHOOTING FORWARD LOWER CARGO DOOR INDICATION FOUND CONNECTOR D6266P NOT LOCKED.  LOCKED CONNECTOR PER SWPM20-61-00.  PERFORMED DOOR SENSOR TEST PER AMM52-71-00-735-072 AND DOOR WARNING INDICATION AND SENSOR TESTS PER AMM 32-09-03/001.   ALL TEST PASS THIS CLEARS DEFERRAL. DEFERRAL CLOSED AND SDR COMPLETED BY DRC.
